# SDR DALA1313880682

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Dented
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT FUSELAGE 10 INCHE ABOVE ALTERNATE STATIC PORT, 10 INCHES FWD HAS TWO SMALL DENTS ON SKIN.  ACCOMPLISHED REPAIR ER/A 515004-14, REV ORIG.
